# SDR DALA2025112408553

- Difficulty date: November 24, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 99,740 hours, 17,157 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Interface Unit
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT INTERFACE T/E 49IN FROM OTBD FOUND WORN.  NR 8 SLAT INTERFACE T/E 49IN FROM O/B REPAIRED AS PER SRM 57-43-02-2R-1 AND SRM 51-70-10-2R-4 FIGURE 202 AND SRM 51-70-10-2R-0. REV.76.00, DATE: AUG-29-2025. (LP 1318949)
